# SDR USAA051296

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND RIVET HEADS AT CREASE BEAM BS 500B+8 S17L.  REMOVED CORROSION AND TREATED AREA IAW SRM 51-20-01, DEFECT SIZE: APPROXIMATE 1/16" DIA SPOTS OF CORROSION.
